# SDR USAA980212

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 40,455 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 676.5 WL 206 LBL 25 FLOORBEAM UPPER TEE DOUBLER AND TRIPLER OF LONGITUDINAL FLOOR SUPPORT.  INSTALLED DOUBLER AND CHANNEL, REPAIRED PER EO 5791G632, 65C3453726.  (M)
